# SDR SIMA20120715007

- Difficulty date: July 15, 2012
- Submitted: July 17, 2012
- Operation: Air carrier
- Aircraft: N846AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145692
- Aircraft time: 23,194 hours, 19,899 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 852701
- Part serial: A26894
- Condition: Failed
- Location: Wow
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

FLIGHT 2766, CREW REPORTED THAT AT ROTATION THEY RECEIVED A LANDING GEAR AIR/GND/FAIL MESSAGE ON EICAS.  DID NOT ATTEMPT TO RETRACT GEAR AS THEY CONTINUED THE CLIMB-OUT.  FOLLOWED THE AOM VOL 1 PROCEDURES.  LANDING GEAR INDICATORS REMAINED GREEN DURING ENTIRE FLIGHT.  DECLARED AN EMERGENCY AND RETURNED TO DEPARTURE.  LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED THE SERVICEABLE NOSE LANDING GEAR WEIGHT ON WHEELS SWITCH IAW AMM 32-63-01 & AMM 32-63-00.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
